With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I'm 3 months post-op, having some hip aches (ok, I would remind you of Tim Conway's old man when I start to walk after sitting too long), no pep, vaginal dryness and some sudden urinary urges.
I'm trying to stay as low dose as possible (family history of breast cancer, heart disease - all those nasty things) but...
I've been on the patch since my crowning, no changes, and am wondering if it is too soon to have my GP run the full spectrum of hormones (borderline thyroid prior - maybe it will finally be over the edge)?
Also - my insurance says it won't pay anything on my Estraderm patches - any good recommendations on these as alternates? They'll cover some on: Climara, Esclim, generic Estradiol & Alora? I would like to stay bio-identical and need one that will really stick!
Thanks - you all have been my sanity through this!
Hi Susan I know you're trying to stay on a very low dose patch, but the symptoms you listed all sound like symptoms of low estrogen. I'm not sure you'd get much more from running hormone tests, since we all feel good on different levels of estrogen so the absolute number you come out with really isn't important.
Most DRs prefer to prescribe according to symptoms where estrogen is concerned, unless there are confusing symptoms and making adjustments and switching HRT's has not helped.
As far as which patch you could try to switch to, I'd suggest trying the ones that are changed twice a week (Esclim and Alora) first... they don't have to stick as long so many women have less trouble with them. Why not see if your DR has samples of both that you could try to see which one you prefer?